# SDR ASAA2016082417791

- Difficulty date: August 24, 2016
- Submitted: August 29, 2016
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 14,851 hours, 4,764 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Control Panel
- Part number: 355A53402
- Part serial: AC40894
- Condition: Failed
- Location: Apu Generator
- Part time: 14,880 hours, 4,776 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU GENERATOR INOPERATOR.  APU GEN OFF BUSS LIGHT ILLUMINATES BUT APU GEN SHOWS 0 VOLTS AND WILL NOT CONNECT TO BUSS.  ACFT GROUNDED. REMOVED AND REPLACED THE REMOTE APU CONTROL PANEL IAW AMM 26-22-03/401. OPS TESTS NORMAL.
